# SDR ASAA2023022642101

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,307 hours, 12,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 5130C
- Condition: Faulty
- Location: #2 Engine
- Part time: 67,491 hours, 38,010 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS WITH ALL BLEED VLVS. (APU & #1 & #2 ENGS) R2 DUCT PRESSURE READS 20PSI ALL BLEEDS OFF. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR REGULATOR REF B737-900 AMM 36-11-03 UP TO STEP 3.E.(6). PERFORM LEAK & OPS CHECK ON #2 ENGINE REF. B737-900 FIM 36-10 TASK 802 H. NO LEAK NOTED @ SENSE LINE, OPS CHECK GOOD.
